MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD EPSCP,2.7,30,75,CW_STORZ; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL HD EPSCP,2.7,30,75,CW_STORZ; RIGID ENDOSCOPE
Model Number 242056
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).A manufacturing record evaluation was performed for the finished device (b)(4)number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that during inspection of the hd arthroscope/sinuscope, ep, 2.7 mm, 30 deg, 75 mm (storz style) it had no view through the scope.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.There were no reports of any injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the device was received and evaluated at the service center.The reported complaint that there was no view through the scope was confirmed.The following defects were found with the device upon evaluation : outer tube damaged, needle outer tube bent.Outer tube damaged, distal tip distal tip had deposits.Optical system, optical components broken lenses in optical system.Image error, on camera no image.The damaged parts were replaced and the device was tested and found to be working according to specifications.User mishandling is the most probable root cause of the physical damage to the device, including the broken lenses, probably due to fall.The deposits on the distal tip is a result of improper cleaning and maintenance activities by the customer on the device.The damaged components can be held responsible for the scope displaying no image.A manufacturing record evaluation was performed for the finished device [serial number : (b)(6)], and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
HD EPSCP,2.7,30,75,CW_STORZ
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key10219122
Report Number1221934-2020-01709
Device Sequence Number11571547
Product Code HRX
UDI-Device Identifier10886705028146
UDI-Public10886705028146
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242056
Device Catalogue Number242056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date09/18/2020
Patient Sequence Number1